# SDR IPXA2017032115380

- Difficulty date: March 21, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 30,571 hours, 20,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N2401
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, RT WING INBD FLAP UPPER SURFACE, OTBD SIDE DELAMINATED.  REPAIRED IAW SRM 57-53-01-2R-1, REPAIR 1, 51-70-10-2R-4, REPAIR 4, 51-70-10-2R.
